# SDR SWAA2022092051752

- Difficulty date: September 9, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED BS 500D STR 19R / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PAT IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP#9.  VERIFIED SRM 51-10-02 IS APPLICABLE FOR REPAIR.  REMOVED GUSSET CRACKED AT BS 500D STR.19R AT FWD CARGO BAY;IAW SRM 51-40-02.  LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-5;LOT#1486134;IAW SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] INSTALLED NEW GUSSET IAW SRM 51-40-02 AND DWG #143A7902.;[04] VERIFIED MEASUREMENT TABLE.;[05] VERIFIED CORRECTIVE ACTION 3.
